View Single Post
Old 05-02-2005, 01:28 PM   #1
boolsae boolsae is offline
Junior Member
 
Join Date: Mar 2005
Posts: 15
boolsae HB User
Lightheadedness/ Uneasiness

For the last 2 weeks or so, I've been on a combo of Qvar, Singulair, Nasonex, and Albuterol as needed. This was after trying advair for a month. Advair was very effective in controlling my breathing issues, but had some weird side effects I could do without.

The recent combo has been progressively effective. The last 3-4 days, I've laid off the albuterol.

But for some reason, I've been slightly dizzy/ lightheaded, along with a general feeling of uneasiness (like I can't focus). It's not been debilitating, but quite annoying. The only connection I could think of was not using albuterol.

Is there such a thing as albuterol withdraw? It sounds ridiculous, and I only used albuterol on a regular basis for maybe 3 months, but it does seem odd that I feel like these dizzy symptoms started after stopping albuterol the last couple of days

Thanks!